# SDR 99ZZZM541

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE SHROUD TOP SKIN STIFFENER CRACK AT FORWARD END (BETWEEN RIBS 7/8).  REPLACED LEFT WING TE SHROUD TOP SKIN STIFFENER BETWEEN RIB 7/8 AT THIS TIME.
